Skip to main content

On the homology of metacyclic coverings

This is a preview of subscription content, access via your institution.

References

  • [A] Albert, A.A.: Fundamental concepts of higher algebra. Chicago: University of Chicago Press 1956

    Google Scholar 

  • [B] Betchell, H.: Theory of groups. London, Amsterdam, Paris: Addison-Wesley 1971

    Google Scholar 

  • [B-Z] Burde, G., Zieschang, H.: Knots. Berlin, New York: de Gruyter 1985

    Google Scholar 

  • [Ch] Chumillas, V.: Estudio de las cubiertas diédricas deS 3, ramificadas sobre enlaces. Doctoral Thesis, Madrid 1984

  • [F1] Fox, R.H.: Free differential calculus III. Subgroups. Ann. Math.64, 407–419 (1956)

    Google Scholar 

  • [F2] Fox, R.H.: Metacyclic invariants of knots and links. Can. J. Math.22, 193–201 (1970)

    Google Scholar 

  • [H] Hilden, H.M.: Three-fold branched coverings ofS 3. Am. J. Math.98, 989–997 (1976)

    Google Scholar 

  • [M] Montesinos, J.M.: Three-manifolds as 3-fold branched covers ofS 3. Q. J. Math. Oxf. II Ser.27, 85–94 (1976)

    Google Scholar 

  • [P] Perko, K.A.: On dihedral coverings spaces of knots. Invent. math.34, 77–82 (1976)

    Google Scholar 

  • [S-T] Seifert, M., Threlfall W.: A textbook of topology. London, New York: Academic Press 1980

    Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Costa, A.F., Ruiz, J.M. On the homology of metacyclic coverings. Math. Ann. 275, 163–168 (1986). https://doi.org/10.1007/BF01458590

Download citation

  • Received:

  • Revised:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF01458590